MathSciNet Relay Station
MathSciNet bibliographic data
MR19849 60.0X
Birnbaum, Z. W.; Raymond, J.; Zuckerman, H. S. A generalization of Tshebyshev's inequality to two dimensions. Ann. Math. Statistics 18, (1947). 70–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement